| Model Number |
3662 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patients system was explanted on an unknown day in (b)(6) of 2021 for an unknown reason.
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is estimated.During processing of this complaint, attempts were made to obtain complete event information and patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.